MAUDE Adverse Event Report: ETHICON INC. ETHIBOND EXTRA & EXCEL POLYESTER SUTURE; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. ETHIBOND EXTRA & EXCEL POLYESTER SUTURE; SUTURE, NONABSORBABLE, SYNTHETIC
Catalog Number MB47G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported on user facility medwatch form, # 2300750000-2018-8007.A patient underwent an unknown procedure on an unknown date in (b)(6) 2018 and suture was used.A piece of suture needle broke during graft stitching.Physician was made aware immediately.There were no patient consequences reported.Device is available for return.

Brand Name
ETHIBOND EXTRA & EXCEL POLYESTER SUTURE
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7763898
Report Number2210968-2018-75007
Device Sequence Number1757690
Product Code GAT
UDI-Device Identifier10705031046283
UDI-Public10705031046283
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Report Source health professional,other,use
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMB47G
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/08/2018
Patient Sequence Number1
Patient Age47 YR
Patient Weight145